Ask an expert
Question

08 Jan 2008

Using antibiotics while exercising
I'm on antibiotics for a scalp infection caused by a mixture of eczema & sun exposure. I am currently doing vigorous training for the police (running, situps etc). Is it ok to continue with this training while taking antibiotics
Answer 420 views
Expert
CyberDoc
cyberdoc

01 Jan 0001

Hallo Taryn
Yes this should not be a problem - just don't exercise if you have flu or other viral infections.
Dr Bets
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
33% - 9330 votes
No
67% - 18834 votes
Vote